# SDR SWAA2024112050752

- Difficulty date: October 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUBTHRESHOLD WEB ON FCB; FROM BS 440 TO BS 492.4; RBL 26; WL 156.<[01] REMOVED AND REPLACED AT FCB SUBTHRESHOLD WEB LOCATED BETWEEN BS.440 - 492 RBL.26 WL. 156 IAW B-737-700 SRM 51-40-02 & DWG# 143A8330 REV: -;[02] CORRECTIVE ACTION COMPLETED.
